# SDR AALA20060169

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 22D AND 23D INOPERATIVE.  FOUND LOOSE CONNECTION.  SECURED CONNECTION FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 22D AND 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
